# SDR SWIA202266606

- Difficulty date: October 9, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N251SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000611
- Aircraft time: 14,878 hours, 10,869 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DAMAGE BELOW LEFT SIDE WINDSHIELD WIPER.   (FILED CLOSED)   COMPLIED WITH PERMANENT REPAIR TO FUSELAGE SKIN AT FRAME 4 BETWEEN STRINGERS 02L AND 4L REF ETD 2022-170-031092 REV:/. COMPLIED WITH STRUCTURAL MAJOR REPAIR RII CARD 51-00-00-002-SKY-U. SEE CAMP 25635225 FOR PRESSURE CHECK.
